Equivalence of multitime optimal control problems.

Udrişte, Constantin

Balkan Journal of Geometry and its Applications (BJGA) (2010)

  • Volume: 15, Issue: 1, page 155-162
  • ISSN: 1224-2780

How to cite

top

Udrişte, Constantin. "Equivalence of multitime optimal control problems.." Balkan Journal of Geometry and its Applications (BJGA) 15.1 (2010): 155-162. <http://eudml.org/doc/227040>.

@article{Udrişte2010,
author = {Udrişte, Constantin},
journal = {Balkan Journal of Geometry and its Applications (BJGA)},
keywords = {PDE-constrained optimal control; multitime Mayer-Lagrange-Bolza problems; multiple or curvilinear integral functional; geometric evolution},
language = {eng},
number = {1},
pages = {155-162},
publisher = {Balkan Society of Geometers, Bucharest; Geometry Balkan Press},
title = {Equivalence of multitime optimal control problems.},
url = {http://eudml.org/doc/227040},
volume = {15},
year = {2010},
}

TY - JOUR
AU - Udrişte, Constantin
TI - Equivalence of multitime optimal control problems.
JO - Balkan Journal of Geometry and its Applications (BJGA)
PY - 2010
PB - Balkan Society of Geometers, Bucharest; Geometry Balkan Press
VL - 15
IS - 1
SP - 155
EP - 162
LA - eng
KW - PDE-constrained optimal control; multitime Mayer-Lagrange-Bolza problems; multiple or curvilinear integral functional; geometric evolution
UR - http://eudml.org/doc/227040
ER -

NotesEmbed ?

top

You must be logged in to post comments.